References

  1. Evgrafov M.A. Asymptotic estimates and entire functions. Nauka, Moscow, 1979. (in Russian)
  2. Filevych P.V. Asymptotic behavior of entire functions with exceptional values in the Borel relation. Ukrainian Math. J. 2001, 53 (4), 595-605. doi: 10.1023/A:1012378721807. (translation of Ukrain. Mat. Zh. 2001, 53 (4), 522-530. (in Ukrainian))
  3. Filevych P.V. On relations between the abscissa of convergence and the abscissa of absolute convergence of random Dirichlet series. Mat. Stud. 2003, 20 (1), 33-39.
  4. Filevych P.V. The growth of entire and random entire function. Mat. Stud. 2008, 30 (1), 15-21. (in Ukrainian)
  5. Hlova T.Ya., Filevych P.V. The growth of analytic functions in the terms of generalized types. J. Lviv Politech. Nat. Univ, Physical and mathematical sciences 2014, (804), 75-83. (in Ukrainian)
  6. Hlova T.Ya., Filevych P.V. On an estimation of $R$-type of entire Dirichlet series and its exactness. Carpathian Math. Publ. 2013, 5 (2), 208-216. doi: 10.15330/cmp.5.2.208-216. (in Ukrainian)
  7. Leont'ev A.F. Series of exponents. Nauka, Moscow, 1976. (in Russian)
  8. Sheremeta M.M. On the maximum of the modulus and the maximal term of Dirichlet series. Math. Notes. 2003, 73 (3), 402-407. doi: 10.1023/A:1023222229539. (translation of Mat. Zametki. 2003, 73 (3), 437-443. (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.